# SDR COEA2014071102807

- Difficulty date: June 24, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 33,996 hours, 38,245 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: S57112322201
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER WING FUEL ACCESS DOOR CUT OUT FOR PANEL 622CT & ASSOCIATED FOIL ON PANEL 622CT BOTH HAVE FRETTING DAMAGE.  REPAIR IAW SRAS DO & TS-3854 07, 4243 ISSUE D DATED 7/10/2014.
